RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 590–597 (Mi mz5214)  

This article is cited in 10 scientific papers (total in 10 papers)

Quasi-identities of a free 2-nilpotent group

A. N. Fedorov


Full text: PDF file (639 kB)

English version:
Mathematical Notes, 1986, 40:5, 837–841

Bibliographic databases:

UDC: 519.4

Citation: A. N. Fedorov, “Quasi-identities of a free 2-nilpotent group”, Mat. Zametki, 40:5 (1986), 590–597; Math. Notes, 40:5 (1986), 837–841

Citation in format AMSBIB
\Bibitem{Fed86}
\by A.~N.~Fedorov
\paper Quasi-identities of a free 2-nilpotent group
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 590--597
\mathnet{http://mi.mathnet.ru/mz5214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886179}
\zmath{https://zbmath.org/?q=an:0622.20021|0617.20013}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 837--841
\crossref{https://doi.org/10.1007/BF01159700}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5214
  • http://mi.mathnet.ru/eng/mz/v40/i5/p590

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Budkin, “Quasivariety Generated by Free Metabelian and 2-Nilpotent Groups”, Algebra and Logic, 44:4 (2005), 213–218  mathnet  crossref  mathscinet  zmath
    2. J. Math. Sci. (N. Y.), 140:5 (2007), 748–754  mathnet  crossref  mathscinet  zmath
    3. A. I. Budkin, “The quasivariety generated by a torsion-free Abelian-by-finite group”, Algebra and Logic, 46:4 (2007), 219–230  mathnet  crossref  mathscinet  zmath  isi
    4. A. L. Polushin, “A quasivariety lattice of torsion-free soluble groups”, Algebra and Logic, 50:3 (2011), 257–271  mathnet  crossref  mathscinet  zmath  isi
    5. S. A. Shakhova, “Absolutely Closed Groups in the Class of $2$-Step Nilpotent Torsion-Free Groups”, Math. Notes, 97:6 (2015), 946–950  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. O. Basheeva, A. V. Yakovlev, “Ob $\omega$-nezavisimykh bazisakh kvazitozhdestv”, Sib. elektron. matem. izv., 14 (2017), 838–847  mathnet  crossref
    7. A. I. Budkin, “On $2$-closedness of the rational numbers in quasivarieties of nilpotent groups”, Siberian Math. J., 58:6 (2017), 971–982  mathnet  crossref  crossref  isi  elib
    8. A. I. Budkin, “On dominions of the rationals in nilpotent groups”, Siberian Math. J., 59:4 (2018), 598–609  mathnet  crossref  crossref  isi  elib
    9. A. I. Budkin, “Ob $\omega $-nezavisimosti kvazimnogoobrazii nilpotentnykh grupp”, Sib. elektron. matem. izv., 16 (2019), 516–522  mathnet  crossref
    10. A. I. Budkin, “Ob $\omega$-nezavisimykh bazisakh kvazimnogoobrazii grupp bez krucheniya”, Algebra i logika, 58:3 (2019), 320–333  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020